# SDR AALA202501197114

- Difficulty date: January 18, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 75,667 hours, 29,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Connector
- Part number: D5347108820300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CABIN FLOOR CROSS BEAM SECTION CONNECTION AT FR 66 BETWEEN S23R AND S24R. REPLACED BEAM CROSS BEAM SECTION CONNECTION PER SRM 51-42-11.
